Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 671983, 9 pages
http://dx.doi.org/10.1155/2015/671983
Research Article

On Mann’s Type Method for Nonexpansive and Strongly Quasinonexpansive Mappings in Hilbert Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Dipartimento di Matematica, Universitá della Calabria, Arcavacata, 87036 Rende, Italy

Received 3 February 2015; Accepted 24 April 2015

Academic Editor: Adrian Petrusel

Copyright © 2015 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nawab Hussain, Giuseppe Marino, and Badriah A. S. Alamri, “On Mann’s Type Method for Nonexpansive and Strongly Quasinonexpansive Mappings in Hilbert Spaces,” Journal of Function Spaces, vol. 2015, Article ID 671983, 9 pages, 2015. https://doi.org/10.1155/2015/671983.